# SDR 95FDEA01784

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO BAY, FRAME IS DENTED AT STA 980, STR 23L.  DENTED FRAME WAS OUT OF LIMITS, CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED PER FEDEX SRM 51-40-3, FRAME WAS OUT OF LIMITS PER FEDEX SRM 53-10-1.
